Some modular equations analogous to Ramanujan’s identities

Srivastava, B M and Srivatsa Kumar, B R and Narendra, R (2021) Some modular equations analogous to Ramanujan’s identities. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 115 (59). pp. 1-12. ISSN 1578-7303

[img] PDF
11689.pdf - Published Version
Restricted to Registered users only

Download (295kB) | Request a copy


Srinivasa Ramanujan (1887–1920) recorded many modular equations in his notebooks. In this paper, we establish some new modular equations of signature two and three by using the theta-function identities of composite degrees.

Item Type: Article
Uncontrolled Keywords: Modular equations · Theta functions · Eta functions · P-Q identities · P-Q modular equations · Class invariants and continued fractions
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 11 Jun 2021 09:15
Last Modified: 11 Jun 2021 09:16

Actions (login required)

View Item View Item